It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Children's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-23-2011, 10:50 AM   #1
Junior Member
(female)
 
Join Date: Jan 2011
Location: O-H-I-O
Posts: 23
cinci32andi95 HB User
medication reactions

I'm 15 and I'm being treated for functional dyspepsia and ibs I take a truck full of medication. I started a lot of new meds last week and think I am having a bad reaction to some of them. I had to go to my children's Emergency Department and a normal hospital closer to my home. I had extreme pain. It was Up higher then my normal pain. The pain would stay with me for hours and spike for a few seconds. I also had extreme nausea. None of my normal meds helped. It was horrible. I want to avoid waiting in the ER for 8 hours just to get a GI cocktail.

I'm taking:
Amitriptyline
Celexa
Periaktin
Senakot(as needed)
Miralax(as needed and new)
prilosec(as needed and new)
Naproxen(new)
Bentyl(as needed and new after ED)
Probiotics
Zofran(as needd)
Zantac (as needed new after ED)
Flagyl(stopped about two weeks ago)

I take benzaclin and tretinoin for acne too.

Can a combination of these medications make my pain and symptoms worse? Are there any medications that I should not take at the same time? I would really like it if I don't have to go to my ED every other night.

Last edited by cinci32andi95; 01-23-2011 at 11:44 AM.

 
Old 01-24-2011, 06:48 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2008
Location: Texas
Posts: 707
marisuela HB Usermarisuela HB Usermarisuela HB Usermarisuela HB Usermarisuela HB Usermarisuela HB Usermarisuela HB Usermarisuela HB Usermarisuela HB User
Re: medication reactions

The best advice I can give you is to ask a pharmacist. They are trained to know medicine interactions and can give you that information over the phone so you don't even have to leave the house. Good luck!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Alternative Methods of Medication for Child sswcharlie Children's Health 2 01-23-2011 03:23 PM
concerned over medication for granchild help gran Children's Health 1 11-27-2009 04:21 PM
Poison in non-conventional medication. Be aware zoharyuv Children's Health 0 11-15-2009 01:54 AM
Faint rash from head to toe - amoxicillin? KeltoKel Children's Health 5 02-11-2008 03:28 PM
medication and vomiting meechieny Children's Health 3 01-22-2007 09:17 AM

Tags
antidepressants, child health, functional dyspepsia, ibs, medication



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Albuterol
Amoxicillin Augmentin
Benadryl
Miralax
  Motrin
Singulair
Tylenol
Zantac
Zyrtec




TOP THANKED CONTRIBUTORS



marisuela (7), Belly Kelly (5), janewhite1 (4), pupcake (4), ladybud (3), kissy1970 (2), Titchou (2), rudiraven (2), Seraph (2), walkingtall (2)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!